Back to Search Start Over

A bound for Stieltjes constants.

Authors :
Pauli, S.
Saidak, F.
Source :
Journal of Number Theory. Apr2024, Vol. 257, p112-123. 12p.
Publication Year :
2024

Abstract

The main goal of this note is to improve the best known bounds for the Stieltjes constants, using the method of steepest descent that was applied in 2011 by Coffey and Knessl in order to approximate these constants. [ABSTRACT FROM AUTHOR]

Subjects

Subjects :
*ZETA functions

Details

Language :
English
ISSN :
0022314X
Volume :
257
Database :
Academic Search Index
Journal :
Journal of Number Theory
Publication Type :
Academic Journal
Accession number :
174689319
Full Text :
https://doi.org/10.1016/j.jnt.2023.10.003